# SDR FDEA202107111722

- Difficulty date: July 11, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 106,048 hours, 32,047 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA00533
- Condition: Cracked
- Location: Bs 495 L32-33l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND AIRCON PACK #2 COMPARTMENT FUSELAGE FRAME AT STATION 495 LONGERON   32 LEFT TO LONGERON 33 LEFT FOUND CRACKED. LEFT HAND AIRCON PACK #2 COMPARTMENT FUSELAGE FRAME CRACKED AT STATION 495   LONGERON 32 LEFT TO LONGERON 33 LEFT REPAIR CARRIED OUT AS PER E.A #: 8-5310-  T0362915 PART 1, TITLE: FUSELAGE - MAINFRAME - REPAIR FOR 1.75-INCH LONG CRACK FOUND   COMMON TO ACA0053-3 FRAME Y=495.000 AT AIR CONDITIONING COMPARTMENT DOOR   CUTOUT. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
